# SDR CA130916001

- Difficulty date: September 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW535A
- System (JASC): 2800 · Aircraft Fuel System
- Part: Nut
- Part number: MS919806
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MFG HAS COME ACROSS 1 UNAPPROVED PART OF MS9198-06 WHICH WAS INSTALLED ON A HIGHER LEVEL ASSY, PN 3073363-01, FUEL PRESSURE TUBE WHERE THE MS PART IS MISSING THE HOLE REQUIRED FOR THE SAFETY WIRE.   ENGINE MFG IS CURRENTLY INSPECTING THE REST OF THE STORE STOCK ON MS9198-06, 3073363-01 AND 3073347-01.  PN=MS9198-06, RECORD STATUS.  MFG DWG PART DESCRIPTION, NUT-TUBE COUPLING, .5625-18 PART STANDARD,  INDUSTRY STANDARD PN MS9198-06.
